Ibucold c contains ( in each tablet ) 200 mg of ibuprofen 30 mg of pseudoephedrine hydrochloride and 300 mg ascorbic acid ( vitamin c) as active ingredients . ibuprofen is an anti inflammatory with pain relive and antipyretic properties . pseudoephedrine hcl is a decongestant drug it works by shrinking blood vessels in nasal passages and helps with fullness of nose and sinuses . due to its analgesic ( pain reliever) antipyretic (anti fever ) and anti inflammatory effects it is used in treatment of : flu and cold fever mild headache and body aches .
IBUCOLD C FILM TABLET
For getting informed about this product’s price, please send us your inquiry.
|Generic Name (Turkey) (Etkin Madde)||
ibuprofen 200 mg Pseudoephedrine hydrochloride 30 mg Ascorbic acid (Vitamin C) 300 mg